# SDR CA001218015

- Difficulty date: November 8, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 8,143 hours
- Engine: Lyc LTS101600A2
- System (JASC): 6210 · Main Rotor Blades
- Part: Pin
- Part number: 23340AK30130LE
- Condition: Broken
- Location: Main Rotor
- Component: Lock Pin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE BROKEN PIN WAS DISCOVERED STILL SITTING IN PLACE INSIDE THE TWO BLADE PINS. THE PILOT CLAIMS TO HAVE DONE AN APPROPRIATE PRE-FLIGHT CHECK THAT MORNING. IT IS UNKNOWN HOW MANY HOURS THE AIRCRAFT FLEW IN THIS CONDITION.
